# SDR SWAA2022050396546

- Difficulty date: April 21, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY RAIL AT RBL 14 BS 727E. / [01] REMOVED AFT CARGO TRACK AT RBL14 FROM BS727+4 - BS887; DUE NO FOUND ALLOWABLE DAMAGE FOR CRACK; PART MUST BE REPLACED IAW SRM 51-10-02; STEP 9.;[02] LOCATED AND DRILLED NEW CARGO TRACK 654A0004-1350; LOT: 1489077-1; FROM BS727+4 - BS747; IAW SRM 51-40-05.;
